# SDR DALA2016091906707

- Difficulty date: September 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 17 RT ON STA XCW=12 INSIDE CENTER TANK.  REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM THE FORM 8100-9 APPROVAL DATE: 7-SEP-16.  AN ADDITIONAL ERA REVISION IS REQUIRED FOR CONTINUED REVENUE SERVICE BEYOND THIS LIMIT, IAW ERA 549279-14, REV ORIG MONITORING UNDER LOG 2673825.
